# SDR FDEA201311252866

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 89,870 hours, 16,099 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 63125-60 0009630 23NOV13 ANC CLOSE R1 DOOR SLIDE REMOTE PRESS INDICATOR INOPERATIVE.  FACT 23NOV13 22:53.  ANC R RELAMPED R1 DOOR REMOTE PRESS INDICATOR IAW MM 25-61-04-4, OK FOR SERVICE.
